Home » Frequently asked Questions on Health » Why do I have red rashes on the tip of my penis?

Why do I have red rashes on the tip of my penis?

Q: I have red rashes on the tip of my penis. My family physician gave me an injection and also tablets. He advised me to use Herparex and Sofradex-f ointments alternately everyday. I was using the soap to wash the penis and I was getting a burning sensation as soon as I applied the soap. On doctor's advice I stopped using the soap while washing the penis. But the rashes are still there and I get a burning sensation when I urinate. I feel that my foreskin is very tight. I started getting this problem since last one month. I had initially seen red spots scattered on the tip of my penis and I was applying Globen-g. The red spots were cleared after two days. Then, whenever I masturbated I started getting those red spots again. I used to wash my penis with dettol soap and after few days I realised that the spots have turned into rashes spread over the entire head of my penis. Till date I have had sex only with my wife. I never visit prostitutes. Please advise and help.

A:Balanoposthitis can be bacterial, fungal, viral or allergic in nature. Sometimes, they can occur in combination. Recurrences occur in some cases, depending upon the nature of infection and any underlying predisposing factors. Clinical impression should determine the line of management including the investigations.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------